# SDR 2012F00137

- Difficulty date: July 17, 2012
- Submitted: July 17, 2012
- Operation: General aviation
- Make and model: Emb EMB-120
- Aircraft time: 42,105 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 12024937011
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

PRESURIZATION DUCT HAS A TREND OF RUPTURING LENGTH WISE OPPOSITE THE WELD.  FAILURE LOOKS TO EMINATE FROM THE SLIGHT BEND AT THE FORWARD END OF THE DUCT.  HAD FIVE FAILURES OF THE SAME TYPE IN A PERIOD 1 YEAR.
